# SDR ASAA2019081203366

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,862 hours, 14,419 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, WITH FO'S AUTOPILOT ENGAGED, FMC AMBER LIGHT ILLUMINATED. A/P REVERTED TO CWS AND ALT HOLD. ON FO'S PFD A LANDG ALT AND ON THE FO MFD A VTK ANNUNCIATION WAS OBSERVED FOR ABOUT 30 SECONDS. CAPTAINS SIDE REMAINED NORMAL WITH NO FLAGS. NEVER RECEIVED AN FMC SCRATCHPAD MESSAGE. AFTER 30 SECONDS ALL WARNING FLAGS WENT AWAY AND LNAV/VNAV WAS ABLE TO BE RE-ENGAGED ON FO'S SIDE. GROUNDED - YES. L FMC SHOWS "FMC-R PRES POS LAT RATE" LAST FLIGHT, REF B737-800 FIM 34-61 TASK 801. PERFORMED FIM 34-61 TASK 824, NO FAULTS FOUND. ETOPS GRND VERIFICATION NML.
